Annals of the Institute of Statistical Mathematics

, Volume 32, Issue 1, pp 121–123

A note on minimum distance estimates

  • Constantine A. Drossos
  • Andreas N. Philippou
Article

DOI: 10.1007/BF02480318

Cite this article as:
Drossos, C.A. & Philippou, A.N. Ann Inst Stat Math (1980) 32: 121. doi:10.1007/BF02480318

Abstract

It is shown that minimum distance estimates enjoy the invariance property of maximum likelihood estimates.

Key words

Estimatesminimum distancemaximum likelihoodinvariance

Copyright information

© Kluwer Academic Publishers 1980

Authors and Affiliations

  • Constantine A. Drossos
    • 1
    • 2
  • Andreas N. Philippou
    • 1
    • 2
  1. 1.University of PatrasPatrasGreece
  2. 2.American University of BeirutBeirutLebanon